# SDR DHL2001363020

- Difficulty date: September 8, 2001
- Submitted: September 9, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Engine: Ge CF650*
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A-5 CHECK, NR 2 ENGINE LP TURBINE UPPER COOLING MANIFOLD CRACKED AT 10 O'CLOCK POSITION.  REMOVED UPPER COOLING MANIFOLD NR 2 ENGINE ROUTED FOR REPAIR PER A-300 AMM 75-30-00.  REINSTALLED SERVICEABLE UPPER COOLING MANIFOLD ON NR 2 ENGINE PER A-300 MM 75-30-00.  OPS CHECK GOOD IAW AMM 75-30-00.
